Disturbance decoupling problem for multi-agent systems: A graph topological approach
Üst veriTüm öğe kaydını göster
KünyeMonshizadeh, N., Zhang, S., & Çamlıbel, M. K. (2015). Disturbance decoupling problem for multi-agent systems: A graph topological approach. Systems and Control Letters, Volume 76, 35-41. http://dx.doi.org/10.1016/j.sysconle.2014.11.011
This paper studies the disturbance decoupling problem for multi-agent systems with single integrator dynamics and a directed communication graph. We are interested in topological conditions that imply the disturbance decoupling of the network, and more generally guarantee the existence of a state feedback rendering the system disturbance decoupled. In particular, we will develop a class of graph partitions, which can be described as a "topological translation" of controlled invariant subspaces in the context of dynamical networks. Then, we will derive sufficient conditions in terms of graph partitions such that the network is disturbance decoupled, as well as conditions guaranteeing solvability of the disturbance decoupling problem. The proposed results are illustrated by a numerical example.